Opuscula Mathematica
Opuscula Math. 31, no. 3 (), 433-442
http://dx.doi.org/10.7494/OpMath.2011.31.3.433
Opuscula Mathematica

Positive solutions of arbitrary order nonlinear fractional differential equations with advanced arguments




Abstract. In this paper, we investigate the existence and uniqueness of positive solutions to arbitrary order nonlinear fractional differential equations with advanced arguments. By applying some known fixed point theorems, sufficient conditions for the existence and uniqueness of positive solutions are established.
Keywords: positive solution, advanced arguments, fractional differential equations, superlinear (sublinear) condition, uniqueness.
Mathematics Subject Classification: 34A08, 34B18, 34K37.
Cite this article as:
Sotiris K. Ntouyas, Guotao Wang, Lihong Zhang, Positive solutions of arbitrary order nonlinear fractional differential equations with advanced arguments, Opuscula Math. 31, no. 3 (2011), 433-442, http://dx.doi.org/10.7494/OpMath.2011.31.3.433
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.